MathSciNet Relay Station
MathSciNet bibliographic data
MR1083523 65D17 (53A10 65N30)
Dziuk, G. An algorithm for evolutionary surfaces. Numer. Math. 58 (1991), no. 6, 603–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement